Maximal Lp -regularity of non-local boundary value problems

Lade...
Vorschaubild
Dateien
Zu diesem Dokument gibt es keine Dateien.
Datum
2015
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
URI (zitierfähiger Link)
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Monatshefte für Mathematik. 2015, 176(1), pp. 53-80. ISSN 0026-9255. eISSN 1436-5081. Available under: doi: 10.1007/s00605-014-0669-4
Zusammenfassung

We investigate the R -boundedness of operator families belonging to the Boutet de Monvel calculus. In particular, we show that weakly and strongly parameter-dependent Green operators of nonpositive order are R -bounded. Such operators appear as resolvents of non-local (pseudodifferential) boundary value problems. As a consequence, we obtain maximal Lp -regularity for such boundary value problems. An example is given by the reduced Stokes equation in waveguides.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
R -boundedness, Maximal regularity, Boundary value problems, Pseudodifferential operators, Boutet de Monvel’s calculus, Waveguide
Konferenz
Rezension
undefined / . - undefined, undefined
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Datensätze
Zitieren
ISO 690DENK, Robert, Jörg SEILER, 2015. Maximal Lp -regularity of non-local boundary value problems. In: Monatshefte für Mathematik. 2015, 176(1), pp. 53-80. ISSN 0026-9255. eISSN 1436-5081. Available under: doi: 10.1007/s00605-014-0669-4
BibTex
@article{Denk2015Maxim-30839,
  year={2015},
  doi={10.1007/s00605-014-0669-4},
  title={Maximal Lp -regularity of non-local boundary value problems},
  number={1},
  volume={176},
  issn={0026-9255},
  journal={Monatshefte für Mathematik},
  pages={53--80},
  author={Denk, Robert and Seiler, Jörg}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/30839">
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:abstract xml:lang="eng">We investigate the R -boundedness of operator families belonging to the Boutet de Monvel calculus. In particular, we show that weakly and strongly parameter-dependent Green operators of nonpositive order are R -bounded. Such operators appear as resolvents of non-local (pseudodifferential) boundary value problems. As a consequence, we obtain maximal Lp -regularity for such boundary value problems. An example is given by the reduced Stokes equation in waveguides.</dcterms:abstract>
    <dc:language>eng</dc:language>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dc:contributor>Denk, Robert</dc:contributor>
    <dc:creator>Seiler, Jörg</dc:creator>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:title>Maximal Lp -regularity of non-local boundary value problems</dcterms:title>
    <dcterms:issued>2015</dcterms:issued>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-04-29T09:56:08Z</dc:date>
    <dc:contributor>Seiler, Jörg</dc:contributor>
    <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/30839"/>
    <dc:creator>Denk, Robert</dc:creator>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-04-29T09:56:08Z</dcterms:available>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Ja
Begutachtet
Diese Publikation teilen